# SDR DALA2024091008899

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,967 hours, 32,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6117222) LH OVERWING EXTERIOR FWD EMERGENCY LIGHT INOP. REMOVED AND REPLACED M1694 BATTERY CHARGER REF. B737 AMM 33-51. CHECKS GOOD.
